On fuzzy relative paracompactness.



Downloads per month over past year

Lupianez, Francisco Gallego (1999) On fuzzy relative paracompactness. Fuzzy Sets and Systems, 101 (3). pp. 485-488. ISSN 0165-0114

[thumbnail of 34.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0165011497000961


In this paper, we introduce kinds of fuzzy paracompactness on fuzzy subsets, relative to a fuzzy topological space. For
this, we use the Luo's definitions of fuzzy aracompactness. We give the relationship between [alpha]-paracompactness and
the different fuzzy relative paracompactness, and some properties of these new fuzzy sets.

Item Type:Article
Uncontrolled Keywords:Topology; [cq-paracompactness; r-paracompact,S-paracompact, r*-paracompact and S*-paracompact fuzzy topological spaces; Weak inducement; Fuzzy perfect maps
Subjects:Sciences > Mathematics > Topology
ID Code:15325
Deposited On:23 May 2012 09:07
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page